72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Could Zoladex injections be causing bloating?

2 REPLIES 2
samantha01
Member

Re: Could Zoladex injections be causing bloating?

Hey yea iam finding the same thing i been on Zoladex for nearly 3 yearsTaKing.Exemestane tablet as well mostly at night
875020079
Member

Re: Could Zoladex injections be causing bloating?

That's interesting, I have noticed that sometimes, it's not often but occasionally and definitely recently I feel a bit bloated and periody. I have been on monthly Zoladex for the past year and also take Exemestane. Who knows! 

J x

Anita
Member

Could Zoladex injections be causing bloating?

just wondering if anyone else is having monthly Zoladex injections and experiencing bloating & a dull ache? I've been on them for twelve months now and apart from being a bit achy after the first one I haven't experienced any problems but after last months I feel bloated and constantly have a slight ache almost like I used to feel when I had periods. Not sure if this is being caused by something else or it is the Zoladex. Would welcome others experience of this. Thank you. Anita